# SDR UIEA2020031300383

- Difficulty date: March 12, 2020
- Submitted: March 13, 2020
- Operation: Air carrier
- Aircraft: N662GT
- Make and model: Boeing 767-31A
- Aircraft serial: 27619
- Aircraft time: 76,590 hours, 15,198 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AN EVIDENT DENT DAMAGE WAS FOUND DURING THE INITIAL INSPECTION ON FUSELAGE SKIN STA 1197+88 / STA 119+110, AND BETWEEN STRINGER S-22L / S-24L.( THE DAMAGE WAS REPAIRED IN / ACCORDANCE WITH B767-300 SRM 53-00-01-2R-1 REPAIR 1. SEE RAM FORM / N662GT-20-01. )
